# SDR COMA0860056

- Difficulty date: January 9, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 15,355 hours, 13,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 15,355 hours, 13,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BRACKET AT FS 280 RBL 9 CRACKED.  REPLACED INBOARD BRACKET IAW CRJ SRM 51-42-21.
